# SDR UPS00832929

- Difficulty date: June 2, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT WING LOOKING I/B TO O/B AT WING TIP AREA, STATIC WICKS 2 AND 3 HAVE DAMAGED T/E SKIN.  REMOVED WEDGE PNL, FOUND T/E SPAR CRACKED.  FAB NEW WEDGE PNL AND T/E SPAR CHANNEL IAW DAC DWG NR 5644654.  ALODINED AND PRIMED IAW DC8 SRM 51-1- 8.  INSTALLED WEDGE PNL AND T/E SPAR CHANNEL IAW DC8 SRM 51-1-21A AND SEAL AREA IAW DC8 SRM 51-1-15.
